# SDR CA151109008

- Difficulty date: November 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 112,861 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 275T41151
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERTED BACK TO AIRPORT DUE GEAR PROBLEMS. NLG RETRACT ACTR REPALCED IAW AMM 32-34-01-PB401 NLG PRIORITY VALVE CHANGED IAW AMM 32-34-07-404-009. LEAK CHECK OPEN TESTED NLG IAW AMM 32-34-00-715-001. EXT/RETRACTION NIL FAULTS.
